# SDR DJF2008F00003

- Difficulty date: June 22, 2008
- Submitted: July 25, 2008
- Operation: Air carrier
- Aircraft: N785TA
- Make and model: Beech 400A
- Aircraft serial: RK239
- System (JASC): 2150 · Cabin Cooling System
- Part: A/C Pack
- Condition: Malfunctioned
- Stage of operation: NR
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

DURING AIR CONDITIONER OPERATION, UNIT PULLED HIGH AMPS AND POPPED AIR CONDITIONER CIRCUIT BREAKER.  A BURNING ODOR WAS APPARENT NEAR THE REAR OF THE AIRCRAFT.  OPEN. (K)
